# SDR ABXA11070258

- Difficulty date: October 28, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 41,986 hours, 45,323 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 2925379523ABX1
- Part serial: 082
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE ROLL FROM BHM CAPT'S SEAT SLID FULL AFT.  ABORTED T/O AT 110 KTS.  LUBED CAPTAIN SEAT MECH & LINKAGE OPS CHECK GOOD PER AMM 25-00.  PER MAINT CONTROL REQUEST FOR FOLLOW-UP MAINTENANCE, CAPTAIN'S SEAT WAS VERIFIED TO LOCK IN SELECTED POSITION AND OPS CHECKED GOOD IAW DC9 MM 25-00-00.
